5 doctors weighed in:

Could vicodin cause erection problems?

5 doctors weighed in
Dr. Michael Gofeld
Pain Management
3 doctors agree

In brief: Yes

Vicodin, similarly to other opioids may cause decreased level of testosterone and impotence.

In brief: Yes

Vicodin, similarly to other opioids may cause decreased level of testosterone and impotence.
Dr. Michael Gofeld
Dr. Michael Gofeld
Thank

In brief: Yes

Narcotics, like vicodin, in sufficient quantities can make it difficult to obtain and maintain an erection.
More often however, these medications cause an inability to ejaculate. Both of these issues also happen with excessive alcohol consumption and someantidressant medications.

In brief: Yes

Narcotics, like vicodin, in sufficient quantities can make it difficult to obtain and maintain an erection.
More often however, these medications cause an inability to ejaculate. Both of these issues also happen with excessive alcohol consumption and someantidressant medications.
Dr. Edward Cherullo
Dr. Edward Cherullo
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
940K people helped
Continue
108,000 doctors available
Read more answers from doctors